MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG BIOMONITOR III; IMPLANTABLE CARDIAC MONITOR

BIOTRONIK SE & CO. KG BIOMONITOR III; IMPLANTABLE CARDIAC MONITOR
Model Number 436066
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
This device was explanted due to it stopped working post cardioversion.No adverse patient events were reported.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
The device was received for analysis.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this device were reviewed and all production steps were performed accordingly.In particular, the final acceptance test proved the device functions to be as specified.The memory content of the device was inspected.The device data documented a loss of signal after july 24, 2025.In a next step the device was opened to inspect the inner assembly and to check the functionality of the electronic module.During the analysis, it was revealed that the electronic module was damaged.The damage symptoms clearly indicate a temporary high current, probably precipitated by the reported cardioversion.In general, the device is protected against the high voltage discharge during an external cardioversion, but depending on the position of the external cardioversion electrodes and individual patient circumstances a damage of the electronic module cannot be excluded.In conclusion, the analysis of the inner assembly of the device revealed that the electronic module was damaged due to a temporary high current, which was probably precipitated by the external cardioversion.There was no indication of a material or manufacturing problem.

Brand Name
BIOMONITOR III
Common Device Name
IMPLANTABLE CARDIAC MONITOR
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key23560068
Report Number1028232-2025-05611
Device Sequence Number13302241
Product Code MXD
UDI-Device Identifier04035479158453
UDI-Public(01)04035479158453(17)221231
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K190548
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number436066
Device Catalogue Number436066
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age66 YR
Patient SexFemale